# SDR CA131121004

- Difficulty date: November 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 720846D
- Condition: Failed
- Location: Ac System
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

(CAN) THE FLIGHT CREW EXPERIENCED MOMENTARY COMPLETE POWER LOSS FOR 1-2 SECONDS TWICE DURING THEIR TAKEOFF ROLL. THE FOLLOWING IS A DE-BRIEFING WE RECEIVED FROM THE FLIGHT CREW ON THE EVENTS.   THE CREW ARRIVED TO A DARK AIRCRAFT WITH NO GROUND POWER AVAILABLE AT THE GATE. THE CREW STARTED THE APU AND RAN OFF OF APU GENERATOR POWER AT THE GATE WITH NO ISSUES. DURING TAXI OUT THEY SAID ALL GENERATORS AND INDICATIONS WERE NORMAL. ON TAKE OFF ROLL AT APPROXIMATELY 80 KTS THEY HAD THEIR FIRST COMPLETE POWER LOSS FOR 1-2 SECONDS AT 100 KTS THEY LOST ALL POWER AGAIN AND DECIDED TO ABORT THEIR TAKEOFF. THE CAPT BELIEVES THEY LOST ALL 6 COCKPIT DISPLAYS. THE FO IS CERTAIN HIS MFD AND PFD WERE OUT AND THE FMS SCREEN AS WELL. THE CAPTAIN WASN`T CERTAIN IF COCKPIT BACKLIGHTING WAS LOST BUT NOTED THAT THE COCKPIT SEEMED VERY DARK. THE CREW DID INDICATE THAT DISPLAY FAN NOISE DECREASED DURING THE OUTAGE. THE FLIGHT ATTENDANT INDICATED TO THE CREW THAT CABIN LIGHTING FLICKERED DURING THE EVENT AND WENT DARK. WHEN POWER CAME BACK ON AFTER 1-2 SECONDS THERE WERE MOMENTARILY MANY CAUTION AND STATUS MESSAGES ON EICAS DISPLAYS. ALL MESSAGES CLEARED SHORTLY AFTER POWER CAME BACK ON LINE EXCEPT FOR LH WINDOW HEAT AND LH WINDSHIELD HEAT CAUTION MESSAGES. THE CREW INDICATED THEY NEVER RECEIVED A MASTER CAUTION AND MASTER WARNING CHIME. THE EMERGENCY LIGHTS DID NOT COME ON LINE.
